Deformations of coherent foliations on a compact normal space
Annales de l'Institut Fourier, Volume 37 (1987) no. 2, p. 33-48

An universal analytic structure is construted on the set of (singular) holomorphic foliations on a normal compact space. Such a foliation is by definition a coherent subsheaf of the holomorphic tangent sheaf stable by the Lie-bracket

On munit d’une structure analytique universelle l’ensemble des feuilletages holomorphes sur un espace compact normal. Par définition un feuilletage holomorphe est un sous-faisceau cohérent du faisceau tangent holomorphe stable par le crochet de Lie.

@article{AIF_1987__37_2_33_0,
     author = {Pourcin, Genevi\`eve},
     title = {Deformations of coherent foliations on a compact normal space},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {37},
     number = {2},
     year = {1987},
     pages = {33-48},
     doi = {10.5802/aif.1085},
     zbl = {0587.32037},
     mrnumber = {88k:32057},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1987__37_2_33_0}
}
Pourcin, Geneviève. Deformations of coherent foliations on a compact normal space. Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 33-48. doi : 10.5802/aif.1085. http://www.numdam.org/item/AIF_1987__37_2_33_0/

[1] P. Baum, Structure of foliation singularities, Advances in Math., 15 (1975), 361-374. | MR 51 #13298 | Zbl 0296.57007

[2] G. Bohnhorst and H. J. Reiffen, Holomorphe blatterungen mit singularitäten, Math. Gottingensis, heft 5 (1985).

[3] H. Cartan, Faisceaux analytiques cohérents, C.I.M.E., Edizioni Cremonese, 1963. | Zbl 0178.42701

[4] A. Douady, Le problème des modules pour les sous-espaces analytiques..., Ann. Inst. Fourier, XVI, Fasc. 1 (1966), 1-96. | Numdam | Zbl 0146.31103

[5] B. Malgrange, Frobenius avec singularités-codimension 1, Pub I.H.E.S., n°46 (1976). | Numdam | MR 58 #22685a | Zbl 0355.32013

[6] G. Pourcin, Sous-espaces privilégiés d'un polycylindre, Ann. Inst. Fourier, XXV, Fasc. 1 (1975), 151-193. | Numdam | MR 52 #11118 | Zbl 0297.32010

[7] Y. T. Siu et G. Trautmann, Gap-sheaves and extension of coherent analytic subsheaves, Lect. Notes, 172 (1971). | MR 44 #4240 | Zbl 0208.10403

[8] T. Suwa, Singularities of complex analytic foliations, Proceedings of Symposia in Pure mathematics, Vol. 40 (1983), Part.2 | MR 85a:32029 | Zbl 0552.32008